# SDR IPXA09654963

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-300
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586990
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 842810ITEM 3 DI 392745 MC FLOOR PANEL AT POS 13 DAMAGED.  FABRICATED NEW FLOOR PANEL PER EO B767-5320-9693E
